Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Severe sinus infection, gastritis. Prescribed nexium, carafate, prednisone, stomach pain. Should medication be stopped?

I m suffering with a severe sinus infection after just getting over gastritis . ENT upped my dosage of nexium to 80mg a day. And to take carafate 2 hours after I ve taken my medicine at night: I m also on 30mg of prednisone for 7 days and then 20mg for another 7 and 10mg for another 7. I already feel my stomach hurting, should I stop the prednisone?
Asked On : Sun, 17 Mar 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response
thanks for your query.
I think better to stop prednisolone as it may be cause for your gastritis. instead take topical steroidal nasal spray like Mometasone nasal spray.
Rest medication you can continue.
Avoid allergens like dust, fumes, pollution, smoking etc.
Many thanks, take care.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor